# SDR DL76S000831

- Difficulty date: April 28, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 40,625 hours, 19,509 cycles
- Engine: Ge CF680A2
- Engine time: 48,694 hours, 23,526 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 7351
- Condition: Chafed
- Location: Nr 1 Engine
- Component: Wiring
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED LT ENG FIRE LOOP 1 EICAS MSG FOLLOWED BY LT ENG FIRE WARNING.  REPLACED UPPER AFT LOOP AND REPAIRED CHAFED WIRING.
